# SDR DALA2015091005533

- Difficulty date: September 9, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fastener
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE AND MISSING FASTENERS, TWO ROWS ABOVE AND TWO ROWS BELOW THE SPLICE AT ZFS=52.267, LT/RT SIDE.  FASTENERS WERE REMOVED AND FASTENERS WERE INSTALLED IAW SRM 51-30-1, REPAIR WAS ACCOMPLISHED IAW ETI-88-15-319, REV 2, ERA 477118-14AD, REV B.
